RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 1, Pages 50–57 (Mi faa832)  

This article is cited in 3 scientific papers (total in 3 papers)

Topological entropy and periodic points of two-dimensional hyperbolic billiards

N. I. Chernov

Joint Institute for Nuclear Research

Full text: PDF file (1070 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:1, 39–45

Bibliographic databases:

UDC: 517.53+517.57
Received: 18.05.1990

Citation: N. I. Chernov, “Topological entropy and periodic points of two-dimensional hyperbolic billiards”, Funktsional. Anal. i Prilozhen., 25:1 (1991), 50–57; Funct. Anal. Appl., 25:1 (1991), 39–45

Citation in format AMSBIB
\Bibitem{Che91}
\by N.~I.~Chernov
\paper Topological entropy and periodic points of two-dimensional hyperbolic billiards
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 1
\pages 50--57
\mathnet{http://mi.mathnet.ru/faa832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1113121}
\zmath{https://zbmath.org/?q=an:0729.58047}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 1
\pages 39--45
\crossref{https://doi.org/10.1007/BF01090675}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GJ33300005}


Linking options:
  • http://mi.mathnet.ru/eng/faa832
  • http://mi.mathnet.ru/eng/faa/v25/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Statistical properties of two-dimensional hyperbolic billiards”, Russian Math. Surveys, 46:4 (1991), 47–106  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. F. Galeeva, N. I. Chernov, “Conditions of strict exponential growth of the number of cycles in countable directed graphs”, Russian Math. Surveys, 46:4 (1991), 172–173  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. A. Gutkin, “Dinamika billiarda: obzornaya statya s aktsentom na nereshennye zadachi”, Nelineinaya dinam., 7:3 (2011), 489–512  mathnet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:332
    Full text:96
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019